9 doctors weighed in:

What are the specific things I should be looking for with a dose of 210mg Vyvanse (lisdexamfetamine) every morning?

9 doctors weighed in
6 doctors agree

In brief: Wrong dose

The max recomended dose for Vyvanse (lisdexamfetamine) is 70mg.
It comes in a 20mg strength too, which is what i guess you're asking about. If you have adhd, that dose would be expected to help you concentrate better, but would make it hard to sleep at night if you take it in the afternoon. Depending on the patient, it might also make you feel a little jittery.

In brief: Wrong dose

The max recomended dose for Vyvanse (lisdexamfetamine) is 70mg.
It comes in a 20mg strength too, which is what i guess you're asking about. If you have adhd, that dose would be expected to help you concentrate better, but would make it hard to sleep at night if you take it in the afternoon. Depending on the patient, it might also make you feel a little jittery.
Dr. Kitturah Schomberg-Klaiss
Dr. Kitturah Schomberg-Klaiss
Thank
1 comment
Dr. Glen Elliott
If you really are taking 210 mg a day, definitely speak to you doctor about why the dose is so high. If it is 20 mg, that is quite a low dose, and you may not notice anything. Ultimately, Vyvanse is a fancy way of taking d-amphetamine. Effects (good and bad) arethe same, though pattern of release is different.
Dr. William Holmes
Pediatrics - Psychiatry
2 doctors agree

In brief: Different Treatment

I am very concerned if you are really taking 210mg of Vyvanse (lisdexamfetamine) at one time.
This is 3 times the maximum recommended daily dose and it puts you at risk for increased side effects. I also have concerns that you might be overusing Vyvanse (lisdexamfetamine) if you need that kind of dose for benefit. I would encourage you to get a second opinion and look at other options for treatment.

In brief: Different Treatment

I am very concerned if you are really taking 210mg of Vyvanse (lisdexamfetamine) at one time.
This is 3 times the maximum recommended daily dose and it puts you at risk for increased side effects. I also have concerns that you might be overusing Vyvanse (lisdexamfetamine) if you need that kind of dose for benefit. I would encourage you to get a second opinion and look at other options for treatment.
Dr. William Holmes
Dr. William Holmes
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors